# SDR SWAA042302

- Difficulty date: August 10, 2004
- Submitted: August 12, 2004
- Operation: Air carrier
- Aircraft: N682SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23496
- Aircraft time: 58,773 hours, 43,855 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Circuit Card
- Part number: M981
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT MLG UNSAFE LIGHT INDICATION.  AFTER CYCLING LANDING GEARS AND USING MANUAL EXTENSION WARNING INDICATION PERSISTED.  REMOVED AND REPLACED M981 CIRCUIT CARD PER MM.
